All Boards >> The Living Room

View all threads Posts     Flat     Threaded

Hi Old Friends! I have another AD question....
      06/29/07 04:24 PM
Dr. Spice Yamin

Reged: 04/15/04
Posts: 3286
Loc: Maryland

Hey Everyone!

I have been so MIA for about a year now, but I have checked in ever so often.

I have a random question and I thought maybe someone on here would have some answers.

I've been having a lot of anxiety and panic attacks lately- I think triggered by life stress such as school finally ending, internship ending, potentially having to move, the job search etc! It's been awful and is really interfering with my quality of life.

A few weeks ago my doctor prescribed Zoloft to attempt to help with the anxiety. I took it and it made me feel awful. I ending up only taking it for about 3 days because I was having constant panic attacks (it aggrevated my condition significantly and it's still worse now- prior to zoloft I was having 1 panic attack a week, now I just have a general sense of constant anxiety which i've never had before), major anxiety, I was throwing up, feeling brain zaps, and at times felt like I was going crazy (no better way to explain it). At one point I thought that I was going to have to be hospitalized. I stopped taking it immediately and was semi normal after a few days (but the anxiety has stayed higher than it was prior to starting zoloft at all).

I decided to take nothing at all, but my anxiety is still really bad and I have to start working again really soon. My doctor prescribed Lexapro and told me to give that a shot. I've heard good things about it here on the site, but do you think it will induce the same feelings that the zoloft did. I literally thought that I was going insane at the time and it makes me scared to try something else. However, at the same time I want to try something else because this anxiety is getting ridiculous.

Does anyone else have any experience like this and/or felt this way on A-D's? Is it worth it to give another kind a shot? I'm just nervous b/c they both basically do the same thing.. I just don't it to make me worse like the zoloft did.

In other news I hope everyone is doing well! I've missed you all! Unfortunately this year has been crazy, so it's been hard for me to get online as often as I'd like.

--------------------


Print     Remind Me     Notify Moderator    

Entire thread
* Hi Old Friends! I have another AD question....
Dr. Spice Yamin
06/29/07 04:24 PM
* Hi, Darlin' Sorry you're feeling this way....
Yoda (formerly Hans)
07/09/07 04:52 PM
* Re: Hi Old Friends! I have another AD question....
Melanie07
07/05/07 05:25 PM
* Re: Hi Old Friends! I have another AD question....
Portageegal
06/30/07 08:47 AM
* Re: Hi Old Friends! I have another AD question....
hawkeye
06/29/07 07:21 PM
* Re: Hi Old Friends! I have another AD question....
Dr. Spice Yamin
06/30/07 07:05 AM

Extra information
0 registered and 118 anonymous users are browsing this forum.

Moderator:  Heather 



Permissions
      You cannot post until you login
      You cannot reply until you login
      HTML is enabled
      UBBCode is enabled

Thread views: 2535

Jump to

| Privacy statement Help for IBS Home

*
UBB.threads™ 6.2


HelpForIBS.com BBB Business Review